# SDR 08FDEA03039

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661504200
- Condition: Failed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LEFT WING AILERON LOWER SKIN   BETWEEN RIBS 12 TO 16 MEASURES 18.5 X 11.3 INCHES REPAIR NOT IAW SRM REQUIREMENTS. REMOVED 3 EACH FASTENERS FROM PREVIOUS   REPAIR DOULBLER AND INSTALLED 3EACH CORRECT FASTENERS ON  LEFT WING AILERON   LOWER SKIN BETWEEN RIBS 12 TO 16 IAW A310-200 SRM 57-61-12 FIG 201.
